# SDR SWAA2021081786243

- Difficulty date: June 21, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 50,877 hours, 26,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Bs 727d-780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; RH CAP STRIP STA 727D+4 TO STA 780 HAS CORROSION ON LOWER SURFACE ; / [01] REPLACED AFT CARGO R/H CAP STRIP STA 727D TO 780 P/N453A2611-11 TAG# A58491 IAW DWG 453A2600 REV D; [02] REPLACED AFT CARGO CAP STRIP P/N 453A2611-11 IAW DWG 453A2600 REV D; [03] VERIFIED STEPS 1 AND 2 ARE COMPLETE; [04] VERIFIED ALL STEPS AND AUDITED
